Treat Skin That Feels Sore Like Burning?

Illustration of Treat Skin That Feels Sore Like Burning?
Illustration: Treat Skin That Feels Sore Like Burning? Bing

Doctor, I have wet eczema. I have used ointment but the edges of the skin affected by eczema sting like burning. Should I continue using the ointment or replace it with another ointment?

1 Answer:

Hi Kattryan,


Thank you for asking HealthReplies.com.

Eczema in the medical field is used to describe a chronic inflammation of the skin triggered by a hypersensitivity reaction (atopic dermatitis). Although it can decrease, this condition is not a contagious disease. Therefore, it is necessary to clarify first, what exactly are the complaints you are experiencing? Have you ever been checked by a doctor? What ointment do you use? Was it prescribed directly by a doctor?


If it is true that your complaint arises due to eczema (atopic dermatitis), then the appearance of a burning sensation at the edge of the lesion after the use of certain ointments is caused by irritation or allergy. This condition is possible if the ingredients in the ointment are indeed irritating, or because you basically have a hypersensitivity to the components of the ointment.


However, if you have never been to a doctor, you need to make sure first, whether your complaint is really caused by eczema or not. Eczema is generally characterized by skin lesions whose clinical appearance varies, which can be in the form of a red rash, watery nodules, pus, peeling, itching, burning, and so on. This condition is closely related to genetic (innate) factors that cause a person to experience excessive sensitivity to exposure to a substance that is considered harmful to the body when in fact it is not. As a result, the body will release various inflammatory mediators that play a role in triggering complaints on your skin.


Often, the symptoms of eczema can be very similar to those of other diseases, for example, scabies (scabies), miliaria (prickly heat), folliculitis (hair root infection), cutaneous candidiasis, drug eruptions, and so on. Therefore, you should not rush to determine the cause of your complaint, especially changing the ointment carelessly before going to the doctor.


Our advice, you should consult a dermatologist directly to be clear what triggered your complaint and what kind of treatment is appropriate to overcome it. If necessary, the doctor can also perform allergy tests, skin scraping tests, and so on.


In the meantime, you can do the following tips first:

Don't rub too much or handle too much skin rashes that appear
Temporarily stop using the ointment, especially if it is not prescribed by a doctor
Take a shower regularly
If you have a history of allergies to certain substances, avoid the triggers of these allergies
Don't exchange clothes or towels with other people

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

(1 year ago)

...

The Content Of Growth Supplements And Different Body Immune Preparations?

The Content Of Growth Supplements And Different Body Immune Preparations?

(1 year ago)

Tonight, I’m confused between the caplets and the powder, which one is good and safe? And one more thing, I’m 16 years old whether I can take supplements like zevit gro...

Preparation Before Pregnancy Checkup?

Preparation Before Pregnancy Checkup?

(1 year ago)

Good morning ,...

Leave a Reply

Your email address will not be published. Required fields are marked *